Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: The Econometrics of Financial Markets by John Y. Campbell; Andrew W. Lo; A. Craig MacKinlay

Reviewed Work: The Econometrics of Financial Markets by John Y. Campbell, Andrew W. Lo, A. Craig MacKinlay
Review by: Jan Kmenta
Business Economics
Vol. 33, No. 2 (April 1998), pp. 73-74
Stable URL: http://www.jstor.org/stable/23487536
Page Count: 2
  • More info
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
73
    73
  • Thumbnail: Page 
74
    74